JAIST Repository >
先端融合領域研究院 2007~2016 >
z4-10. 学術雑誌論文等 >
z4-10-1. 雑誌掲載論文 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10119/9209

タイトル: Glivenko theorems revisited
著者: Ono, Hiroakira
キーワード: Glivenko’s theorem
Substructural logics
Proof-theoretic methods
発行日: 2009-06-13
出版者: Elsevier
誌名: Annals of Pure and Applied Logic
巻: 161
号: 2
開始ページ: 246
終了ページ: 250
DOI: 10.1016/j.apal.2009.05.006
抄録: Glivenko-type theorems for substructural logics (over FL) are comprehensively studied in the paper (GO06b). Arguments used there are fully algebraic, and based on the fact that all substructural logics are algebraizable (see (GO06a) and also (GJKO07) for the details). As a complementary work to the algebraic approach developed in (GO06b), we present here a concise, proof-theoretic approach to Glivenko theorems for substructural logics. This will show different features of these two approaches.
Rights: NOTICE: This is the author’s version of a work accepted for publication by Elsevier. Changes resulting from the publishing process, including peer review, editing, corrections, structural formatting and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Hiroakira Ono, Annals of Pure and Applied Logic, 161(2), 2009, 246-250, http://dx.doi.org/10.1016/j.apal.2009.05.006
URI: http://hdl.handle.net/10119/9209
資料タイプ: author
出現コレクション:z4-10-1. 雑誌掲載論文 (Journal Articles)


ファイル 記述 サイズ形式
14282.pdf117KbAdobe PDF見る/開く



お問い合わせ先 : 北陸先端科学技術大学院大学 研究推進課図書館情報係